On sets filled by asymptotic solutions of differential equations
Annales de l'Institut Fourier, Tome 14 (1964) no. 1, pp. 191-194.
@article{AIF_1964__14_1_191_0,
     author = {Plis, Andrzej},
     title = {On sets filled by asymptotic solutions of differential equations},
     journal = {Annales de l'Institut Fourier},
     pages = {191--194},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {14},
     number = {1},
     year = {1964},
     doi = {10.5802/aif.169},
     zbl = {0129.06503},
     mrnumber = {30 #1280},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.169/}
}
TY  - JOUR
AU  - Plis, Andrzej
TI  - On sets filled by asymptotic solutions of differential equations
JO  - Annales de l'Institut Fourier
PY  - 1964
DA  - 1964///
SP  - 191
EP  - 194
VL  - 14
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.169/
UR  - https://zbmath.org/?q=an%3A0129.06503
UR  - https://www.ams.org/mathscinet-getitem?mr=30 #1280
UR  - https://doi.org/10.5802/aif.169
DO  - 10.5802/aif.169
LA  - en
ID  - AIF_1964__14_1_191_0
ER  - 
Plis, Andrzej. On sets filled by asymptotic solutions of differential equations. Annales de l'Institut Fourier, Tome 14 (1964) no. 1, pp. 191-194. doi : 10.5802/aif.169. http://archive.numdam.org/articles/10.5802/aif.169/

[1] A. Plis, Sets filled by asymptotic integrals of ordinary differential equations, Bull. Acad. Polon. Sci. Cl. III, 4 (1956), 749-752. | MR 18,652g | Zbl 0071.30506

[2] T. Wazewski, Sur un principe topologique de l'examen de l'allure asymptotique des intégrales des équations différentielles ordinaires, Ann. Soc. Polon. Math., 20 (1947), 279. | MR 10,122a | Zbl 0032.35001

Cité par Sources :